Alert archive / Michigan / Wind Advisories in 2014

Wind Advisory 6, NWS Grand Rapids, MI

November 24, 201411 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Nov 24, 2014, 2:56 AM EST for 11 counties in Michigan. It took effect at Nov 24, 2014, 10:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 2:56 AM EST (07:56 UTC)
In effect from
Nov 24, 2014, 10:00 AM EST
Expired
Nov 24, 2014, 9:58 PM EST
In force
12 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 50 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2014-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2014-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
642 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WWUS73 KGRR 240756
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
256 AM EST MON NOV 24 2014

MIZ052-058-059-064>067-071>074-241600-
/O.NEW.KGRR.WI.Y.0006.141124T1500Z-141125T0300Z/
GRATIOT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HOLLAND...
HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
256 AM EST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
EST THIS EVENING. 

HAZARDOUS WEATHER...

 * SOUTHWEST WINDS WILL INCREASE LATE THIS MORNING AND EARLY THIS
   AFTERNOON. 

 * WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THROUGH
   THE AFTERNOON AND EARLY EVENING.

 * WINDS WILL DIMINISH IN THE EVENING. 

IMPACTS...

 * SCATTERED POWER OUTAGES WILL BE POSSIBLE ACROSS THE AREA. 

 * SMALL TREE BRANCHES COULD BREAK AND FALL.

 * UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

NJJ
3 follow-up statements
570 
WWUS73 KGRR 241708
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1208 PM EST MON NOV 24 2014

MIZ052-058-059-064>067-071>074-250115-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-141125T0300Z/
GRATIOT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HOLLAND...
HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
1208 PM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * SOUTHWEST WINDS WILL INCREASE BETWEEN NOON AND 400 PM ACROSS
   MUCH OF THE AREA.

 * WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE THIS AFTERNOON AND
   EARLY EVENING. 

 * WINDS WILL DIMINISH AFTER ABOUT 1000 PM THIS EVENING.

IMPACTS...

 * SCATTERED POWER OUTAGES WILL BE POSSIBLE ACROSS THE AREA.

 * TREE BRANCHES MAY BREAK AND FALL.

 * UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

DUKE
957 
WWUS73 KGRR 242049
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EST MON NOV 24 2014

MIZ052-058-059-064>067-071>074-250300-
/O.CON.KGRR.WI.Y.0006.000000T0000Z-141125T0300Z/
GRATIOT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HOLLAND...
HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
349 PM EST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

HAZARDOUS WEATHER...

 * STRONG SOUTHWEST WINDS WILL CONTINUE INTO THE EVENING. 

 * WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE LATE THIS
   AFTERNOON AND EARLY EVENING.

 * WINDS WILL DIMINISH AFTER ABOUT 1000 PM THIS EVENING...AND
   ESPECIALLY OVERNIGHT

IMPACTS...

 * SCATTERED POWER OUTAGES WILL BE POSSIBLE ACROSS THE AREA.

 * TREE BRANCHES MAY BREAK AND FALL.

 * UNSECURED LIGHT WEIGHT OBJECTS WILL BE BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

 * WEATHER PREPAREDNESS INFORMATION IS AVAILABLE ON LINE AT 
   HTTP://GO.USA.GOV/5OG. 

&&

$$

DUKE
297 
WWUS73 KGRR 250258
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EST MON NOV 24 2014

MIZ052-058-059-064>067-071>074-250400-
/O.CAN.KGRR.WI.Y.0006.000000T0000Z-141125T0300Z/
GRATIOT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...ALMA...IONIA...ST. JOHNS...HOLLAND...
HASTINGS...CHARLOTTE...LANSING...SOUTH HAVEN...KALAMAZOO...
BATTLE CREEK...JACKSON
958 PM EST MON NOV 24 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
WIND ADVISORY. 

HAZARDOUS WEATHER...

 * WIND GUSTS UP TO 40 MPH WILL CONTINUE TO GRADUALLY DIMINISH
   THROUGH THE NIGHT TONIGHT.

IMPACTS...

 * SOME SCATTERED POWER OUTAGES REMAIN THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * SEND REPORTS TO NWS GRAND RAPIDS OR VISIT WEATHER.GOV/GRR FOR 
   MORE INFORMATION. 

&&

$$

NJJ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Nov 23, 11:59 PM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Nov 23, 11:59 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1159 PM EST SUN NOV 23 2014

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 327 PM EST SUN NOV 23 2014

LOW PRESSURE DEVELOPING OVER OKLAHOMA AND A CLIPPER MOVING ALONG THE
NORTHERN TIER OF STATES WILL COMBINE OVER THE GREAT LAKES MONDAY.
RAIN WILL MOVE ACROSS LOWER MICHIGAN TONIGHT AND MONDAY BEFORE
COLDER AIR WORKS IN BEHIND THE SYSTEM AND TURNS THE RAIN TO SNOW. A
FEW INCHES OF SNOW ARE POSSIBLE NORTHWEST OF A KALAMAZOO TO CLARE
LINE MONDAY NIGHT AND TUESDAY.

HIGH TEMPERATURES NEAR 50 MONDAY WILL GIVE WAY TO HIGHS AROUND 30
ALONG WITH LAKE EFFECT SNOW SHOWERS FOR THE REST OF THE WEEK.

&&

.UPDATE...
ISSUED AT 915 PM EST SUN NOV 23 2014

WE HAVE ISSUED AN UPDATE TO THE FCST THIS EVENING TO INSERT A
SLIGHT CHC OF THUNDER FOR AREAS MAINLY ALONG AND SE OF INTERSTATE
69 FOR LATE TONIGHT AND EARLY ON MON. THE MODELS HAVE TRENDED A
LITTLE MORE UNSTABLE FOR THIS AREA OVER THE PAST 24 HOURS.
LIGHTNING IS BEING DETECTED IN SW MO THIS EVENING IN A POCKET OF
SFC BASED AND ELEVATED LI/S THAT ARE A LITTLE BELOW ZERO. THIS
INSTABILITY IS RIGHT ON THE EDGE OF THE DRY SLOT THAT WILL MOVE TO
THE NE THROUGH TOMORROW MORNING. NO SEVERE WX IS EXPECTED WITH
VERY LIMITED INSTABILITY.

OTHERWISE THE FCST REMAINS ON TRACK. A STEADY RAIN COVERS THE
ENTIRE CWFA THIS EVENING...AND SHOULD REMAIN THIS WAY THROUGH MOST
OF THE NIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 327 PM EST SUN NOV 23 2014

FORECAST CONCERNS DEAL WITH THE EVOLUTION OF THE DEEP LOW OVER THE
GREAT LAKES MONDAY.

A DEEP UPPER TROUGH WITH SEVERAL SHORT WAVES ARE MOVING TOWARD THE
GREAT LAKES. SOUTH FLOW AHEAD OF A DEVELOPING LOW IN THE PLAINS IS
SENDING QUITE A A BIT OF RAIN NORTH TOWARD LOWER MICHIGAN. TEMPS
TONIGHT WILL REMAIN WELL ABOVE FREEZING SO SNOW OR ICE WON/T BE AN
ISSUE. AM ALSO THINKING THAT ANY FLOODING WILL BE MINIMIZED BY THE
UNFROZEN GROUND.

THE LOW FROM THE SOUTHERN PLAINS WILL PHASE WITH A CLIPPER MOVING
ACROSS THE NORTHERN TIER OF STATES. MODELS HAVE BEEN CONSISTENT IN
SHOWING THIS PHASING OCCURRING OVER NORTHERN LOWER MICHIGAN. COLD
AIR WILL BEGIN TO FUNNEL INTO THE CWA MONDAY AFTERNOON AND THE RAIN
WILL CHANGE OVER TO SNOW. THAT SNOW THEN CONTINUES MONDAY NIGHT AND
CHANGES OVER TO LAKE EFFECT. THE NAM IS THE COLDER OF THE MODELS AND
YIELDS HIGHER SNOW RATIOS. CURRENT THINKING IS THAT WE COULD SEE 3
TO 5 INCHES OF SYNOPTIC AND LAKE AFFECT SNOW NORTH WEST OF A
KALAMAZOO TO CLARE LINE MONDAY NIGHT INTO TUESDAY. TRAVEL ISSUES
COULD OCCUR MONDAY NIGHT/TUESDAY MORNING TOO AS HIGHER WINDS DEVELOP
IN THE WAKE OF THE DEPARTING LOW. THE TRICKY PART ABOUT THE WINDS IS
THAT A TROUGH REMAINS BEHIND THE LOW AND SO
WE DON/T SEE A STRONG GRADIENT OVER THE CWA LIKE THERE IS ACROSS
EASTERN LOWER MICHIGAN. WE HESITATED WITH A WIND ADVISORY BECAUSE OF
THAT. SNOW SHOWERS WILL CONTINUE INTO TUESDAY NIGHT. THE HIGHER
ACCUMS WILL OCCUR MONDAY NIGHT WHEN THERE IS BETTER LIFT WITHIN THE
DGZ. BY TUESDAY...MUCH OF THE LIFT IS PROGD BENEATH THE DGZ
RESULTING IN SMALLER FLAKE SIZE.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 327 PM EST SUN NOV 23 2014

MODEL CONSENSUS CALLS FOR COLD AIR THROUGH THE LONG TERM WITH SNOW
POSSIBLE FOR MUCH OF THE PERIOD. HOWEVER... THE TRACKS OF THE SHORT
WAVES RESPONSIBLE FOR THE SNOW VARY... DEPENDENT ON MODEL AND
FORECAST CYCLE. THIS LEADS TO LOW CONFIDENCE IN THE TIMING AND
AMOUNTS OF SNOWFALL.

A WEAK NORTHERN STREAM SYSTEM IS EXPECTED TO IMPACT THE AREA
WEDNESDAY INTO THANKSGIVING DAY WITH LIGHT SNOW. THIS SHOULD BE
FOLLOWED BY LIGHT LAKE EFFECT SNOW INTO THE NIGHT. A STRONGER SYSTEM
WILL THEN MOVE THROUGH THE GREAT LAKES REGION FRIDAY INTO SATURDAY.
THIS COULD BRING MEASURABLE SYSTEM SNOW AND POSSIBLY LAKE EFFECT IN
ITS WAKE.

TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL THROUGH THE LONG TERM.
NORMAL HIGHS ARE AROUND 40 DEGREES AND NORMAL LOWS ARE IN THE UPPER
20S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1156 PM EST SUN NOV 23 2014

IMPACTS TO AVIATORS WILL CONTINUE. IFR OR LOWER TO PREVAIL INTO
MONDAY AS A LOW PRESSURE SYSTEM TRACKS THROUGH.

COLDER AIR WILL WRAP IN FROM THE WEST TO SOUTHWEST ON MONDAY
CHANGING MUCH OF THE PRECIPITATION OVER TO SNOW. HOWEVER DOWN
TOWARD KAZO...KBTL AND KJXN THERE IS AN INCREASED RISK FOR ICING
GIVEN THE LIMITED MOISTURE DEPTH. ALSO THOSE SOUTHERN TAF SITES
SHOULD SEE STRONGER WINDS DEVELOPING AS WE HEAD THROUGH THE
AFTERNOON. GUSTS OVER 30 KNOTS POSSIBLE. A SMALL RISK FOR
THUNDERSTORMS EXISTS FOR KJXN IN THE 16Z TO 19Z TIMEFRAME. I WAS
NOT CONFIDENT ENOUGH TO FEATURE IT IN THE FORECAST.

SOME OF THE SNOW LATER MON AFTERNOON INTO THE EVENING COULD END UP
PRODUCING LOWER THAN IFR...PRIMARILY FOR KGRR AND KMKG.

&&

.MARINE...
ISSUED AT 327 PM EST SUN NOV 23 2014

LOW PRESSURE WILL MOVE OVER LOWER MICHIGAN MONDAY/MONDAY NIGHT. A
TRAILING TROUGH IS PROGD TO SET UP ACROSS WESTERN LOWER MICHIGAN.
THE MODELS ARE NOT CONSISTENT IN WHERE THIS TROUGH WILL END UP. AS
SUCH PINNING DOWN WHERE THE GRADIENT OF HIGHEST WINDS WILL BE IS
ALSO DIFFICULT. ULTIMATELY...WE ISSUED A GALE WARNING SOUTH OF GRAND
HAVEN AND LEFT THE WATCH NORTH OF THERE.

&&

.HYDROLOGY...
ISSUED AT 327 PM EST SUN NOV 23 2014

REGIONAL RADAR SHOWS RAIN SPREADING NORTHWARD FROM THE SOUTHERN US.
QPF AROUND AN INCH IS POSSIBLE FROM LATER THIS AFTERNOON THROUGH
MONDAY BEFORE THE PCPN CHANGES OVER TO SNOW. MUCH OF THE SNOW PACK
IS GONE AND THE GROUND IS UNFROZEN...SW WE THINK THE POTENTIAL FOR
WIDESPREAD FLOODING IS MINIMAL BUT WITHIN BANK RIVER RISES ARE
EXPECTED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...GALE WATCH FROM 10 AM EST MONDAY THROUGH TUESDAY MORNING FOR
     LMZ847>849.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST MONDAY FOR LMZ844>849.

     GALE WARNING FROM 10 AM MONDAY TO 7 AM EST TUESDAY FOR
     LMZ844>846.

&&

UPDATE...NJJ
SYNOPSIS...93
SHORT TERM...93
LONG TERM...63
AVIATION...MEADE
HYDROLOGY...93
MARINE...93
Hazardous weather outlook, Nov 23, 9:32 PM EST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 PM EST SUN NOV 23 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-240845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
932 PM EST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS MAY OCCUR
TONIGHT DUE TO WIDESPREAD RAINFALL OF AN INCH OR MORE.

THERE WILL BE A A CHANCE OF A THUNDERSTORM LATE TONIGHT TOWARD
DAYBREAK ALONG AND SOUTHEAST OF INTERSTATE 69. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL REMAIN
POSSIBLE MONDAY. RISES ON THE RIVERS ARE LIKELY BUT THEY ARE NOT
EXPECTED TO EXCEED FLOOD STAGE AT THIS TIME.

WINDS WILL INCREASE DURING THE LATE MORNING AND AFTERNOON HOURS
ACROSS SOUTHEASTERN AREAS INCLUDING LANSING...JACKSON...AND BATTLE
CREEK. WINDS OF 40 MPH WILL BE POSSIBLE WITH LESS WIND FURTHER NORTH
AND WEST.

SLIPPERY WINTRY TRAVEL WILL REDEVELOP MONDAY NIGHT AND TUESDAY AS
COLD AIR AND SNOW SHOWERS RETURN. ADDITIONAL SNOW SHOWERS ARE
POSSIBLE FROM WEDNESDAY NIGHT THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-240845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
932 PM EST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND WAVES WILL OFTEN BE HAZARDOUS TO SMALL CRAFT NEXT WEEK.
GALE FORCE WINDS FROM THE WEST SOUTHWEST ARE POSSIBLE MONDAY AND
MONDAY NIGHT. SNOW SQUALLS WILL LIMIT VISIBILITIES AT TIMES LATE
MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE NJJ

In the hours before

Local storm report, Nov 24, 1:00 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
100 AM EST MON NOV 24 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HEAVY RAIN       OSHTEMO                 42.26N 85.68W
11/24/2014  M1.45 INCH       KALAMAZOO          MI   TRAINED SPOTTER

&&

EBW

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 9:46 PM ESTRiver Flood AdvisoryGRRIngham59 hr
Nov 23, 9:46 PM ESTRiver Flood AdvisoryGRRClinton4 days
Nov 23, 9:46 PM ESTRiver Flood AdvisoryGRRIonia7 days
Nov 23, 9:46 PM ESTRiver Flood AdvisoryGRRKent63 hr
Nov 24, 2:55 AM ESTWinter Weather AdvisoryGRRClare, Isabella, Kent, Lake, Mason, Mecosta and 6 more32 hr
Nov 24, 4:07 AM ESTSmall Craft AdvisoryGRR41 hr
Nov 24, 11:40 AM ESTRiver Flood AdvisoryGRRMason5 days
Nov 24, 11:40 AM ESTRiver Flood AdvisoryGRRMuskegon67 hr
Nov 24, 11:40 AM ESTRiver Flood AdvisoryGRRIonia4 days
Nov 24, 11:40 AM ESTRiver Flood AdvisoryGRRClinton6 days
Nov 24, 11:40 AM ESTRiver Flood AdvisoryGRRBarry4 days
Nov 24, 4:01 PM ESTRiver Flood AdvisoryGRRNewaygo42 hr

Nearby

Wind Advisories in Michigan, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.